A. Ayache, The Generalized Multifractional Field: A Nice Tool for the Study of the Generalized Multifractional Brownian Motion, Journal of Fourier Analysis and Applications, vol.8, issue.6, pp.581-601, 2002.
DOI : 10.1007/s00041-002-0028-z

A. Ayache and M. Taqqu, Multifractional process with random exponent, Publicationes Mathematicae, vol.49, pp.459-486, 2005.

J. M. Bardet and D. Surgailis, Nonparametric estimation of the local Hurst function of multifractional processes, Stochastic Process, Appl, vol.123, issue.3, pp.1004-1045, 2013.

J. M. Bardet and D. Surgailis, Measuring the roughness of random paths by increment ratios, Bernoulli, vol.17, issue.2, pp.17-749, 2011.
DOI : 10.3150/10-BEJ291

URL : https://hal.archives-ouvertes.fr/hal-00238556

O. Barrière, A. Echelard, L. Véhel, and J. , Self-regulating processes, Electron, J. Probab, vol.17, 2012.

R. Bhattacharya and E. C. Waymire, A Basic Course in Probability Theory, 2007.
DOI : 10.1007/978-3-319-47974-3

A. Benassi, S. Jaffard, and D. Roux, Gaussian processes and pseudodifferential elliptic operators, Rev. Mat. Iberoamericana, vol.13, pp.19-89, 1997.

A. Dasgupta, Asymptotic Theory of Statistics and Probability, 2008.

A. Echelard, O. Barrière, L. Véhel, and J. , Terrain Modeling with Multifractional Brownian Motion and Self-regulating Processes, Lecture Notes in Computer Science, vol.6374, pp.342-351, 2010.
DOI : 10.1007/978-3-642-15910-7_39

A. Echelard, L. Véhel, and J. , Self-regulating processes-based modelling for arrhythmia characterization, 2012.

K. Falconer, THE LOCAL STRUCTURE OF RANDOM PROCESSES, Journal of the London Mathematical Society, vol.67, issue.03, pp.657-672, 2003.
DOI : 10.1112/S0024610703004186

K. Falconer and C. Fernàndez, Inference on fractal processes using multiresolution approximation, Biometrika, vol.94, issue.2, pp.313-334, 2007.
DOI : 10.1093/biomet/asm025

T. C. Hu, F. Moricz, and R. L. Taylor, Strong laws of large numbers for arrays of rowwise independent random variables, Acta Mathematica Hungarica, vol.1, issue.1-2, pp.153-162, 1989.
DOI : 10.1007/BF01950716

R. F. Peltier, L. Véhel, and J. , Multifractional Brownian motion: definition and preliminary results, INRIA Research Report, vol.2645, 1995.
URL : https://hal.archives-ouvertes.fr/inria-00074045

V. V. Petrov, Limit Theorems of Probability Theory, 1995.

S. Stoev and M. S. Taqqu, Stochastic properties of the linear multifractional stable motion, Advances in Applied Probability, vol.8, issue.04, pp.1085-1115, 2004.
DOI : 10.1109/90.392383

S. Stoev and M. S. Taqqu, PATH PROPERTIES OF THE LINEAR MULTIFRACTIONAL STABLE MOTION, Fractals, vol.13, issue.02, pp.157-178, 2005.
DOI : 10.1142/S0218348X05002775